Help! : Been taking sertraline for... - Mental Health Sup...

Mental Health Support
25,870 members15,205 posts

Help!

RayannAbbey
RayannAbbey

Been taking sertraline for three and a half weeks and I feel worse . Can’t stop crying and so anxious. Anyone else feel like this.

13 Replies
oldestnewest

Hi, it definitely took 4 to 6 weeks for me to feel the full effects. Be kind to yourself and know that you will get through this, just takes time. Did your GP give you any lorazepam for anxiety as I found taking a half or even a quarter when I had bad days gave me a lift.

RayannAbbey
RayannAbbey in reply to PzSu

Thank you so much just feel so low x can I ask what dose are you on? X thank you for replying 💗

PzSu
PzSu in reply to RayannAbbey

I'm on 50mg. GP pushed up to 100mg but was too strong for me, find 50 is now working fine. Been almost 2 months and it has made a big difference. We are in such strange times at the moment too so honestly we have to listen to our bodies and let ourselves heal. I did find mediation breathing and trying to stay in the present helps, trying really hard not to over think the future. You will get through this. Xx

RayannAbbey
RayannAbbey in reply to PzSu

Thank you so much for your help x x x keep well x x can I ask if you suffered any side effects I’m still trembly and sick x x

PzSu
PzSu in reply to RayannAbbey

Definitely nausea, worse in the morning. Yes trembly too and hands felt odd esp in the morning and sometimes a fast heartbeat. That's all gone now. I have got diarrhoea which had gone away hoping it will go again soon as think was due to higher dose of 100 mg which didn't suit me. It's horrible waiting to feel well like life is on hold but you will. Xxx

RayannAbbey
RayannAbbey in reply to PzSu

Thank you so much x x just feels like it’s never going to get better x x doesn’t help you can’t get to see your dr either x x

PzSu
PzSu in reply to RayannAbbey

No I know it's really difficult. The good thing is you are listening to your body. Better than trying to ignore how you feel. Just takes time for our bodies to adjust. Are you able to go out for a little walk at all, that helps me. Xxx

RayannAbbey
RayannAbbey in reply to PzSu

Thank you x yes I go with my husband x thank you for replying x I hope you continue to get better daily x x

Been on it for 4 years and now on 200mg, max dose. Had a recent review when dr asked if it was working. Wasn’t quite sure how to answer that.

Hi I have been taking for 4 years and am now on max dose 200mg. Even that does not feel like enough on some days.

The side effects are vile still nauseous and dizzy four weeks on. Thank you for replying ,

Not everything works for everybody and most of these things take a few weeks to settle down. If you stick with it I hope it gets easier soon.

Thank you so much for replying x x

You may also like...